# SDR GTIA20110717208

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 20,073 hours, 9,669 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR BOTTLE PRESSURE LOW.  SERVICED PAX DOOR ACCUMULATOR AS REQ IAW 52-10-00-614-001.  NO FURTHER DEFECTS NOTED.
